# SDR ZZDA2011180

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING ON SEAT ROWS 1, 2 & 2.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY AS REQUIRED, OPS CHECKED GOOD WORK PERFORMED IAW 717 FIM 33-50 & AMM 33-51.
